This has been going on for several weeks, while sleeping my head will go numb and tingly, as if there's not enough blood flow, when I raise my head up, I can feel the blood flow back to my head and all is back to normal--- this will happen to me no matter if I'm on my back or either side. That last few nights I have woken up with my head pounding, I raise up my head and then the blood flows and it goes away. I had a MRI two weeks ago, and there was nothing found, I have had numberous blood tests--- I do take thyroid meds for T3 and T4--- my potassium was at 3.4 and I am being treated for low potassium-- I do take anti-depressants--- I have been taking one of my anti-depressants and my thyroids at night, to try to eleviate the "sweating" that comes with these medicines--- can you help me or lead me in the right direction, I am awake several times at night, and I'm exhausted. Thank you
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.